Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Zoloft and facial tics
Jul 29, 2006

My 10 year old son is taking 50mg of zoloft daily for anxiety disorder. We notice he has a facial tic, he scrunches up the left side of his face kind of like when you try to push up glasses on your face without using your hands. Will this always be with him as long as he is taking the zoloft?

Response from Dr. Horwath

Facial tics such as this are a side effect of Zoloft. It might respond to a dose adjustment. Discuss it with the doctor



Previous
ZYPREXA?
Next
disclosure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement